HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Irritable Bowel Syndrome (IBS) (http://www.healthboards.com/boards/irritable-bowel-syndrome-ibs/)
-   -   Effexor ? (http://www.healthboards.com/boards/irritable-bowel-syndrome-ibs/67109-effexor.html)

ArtStar 08-06-2003 11:03 AM

Effexor ?
 
ok this is really weird and kinda gross but the past couple of days i have noticed in my stool the little white beads from my Effexor capsules.......i know i am not supposed to look but being a bowel obbessor i couldnt't help but noticed.......i sometimes don't take them with food in the morning because they don't make nauseous anymore.......i don't know......i am positve though that it is the Effexor beads in my poo.......strange.is this a problem.....?.i am now worried i won't be getting all the benefits from my Effexor

pdrq221 08-06-2003 11:47 AM

You need to call your doctor and just ask him or the nurse, they should be able to get back to you probably within a day for a question as simple as that.

JanettoB 08-06-2003 02:06 PM

In a lot of medicines, you will have pieces of the capsule come out in the stool. Check the information insert that came with the medicine from the pharmacy.....it may very well tell you that you will see this in your stool. I've noticed this on some of my mother's drug inserts. You can also call the pharmacy and ask them if you do not find anything on the insert. Janetto


All times are GMT -7. The time now is 10:26 PM.